# SDR 96ZZZX634

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422JS
- Make and model: Dorner DO328100
- Aircraft serial: 3018
- System (JASC): 7700 · Engine Indicating System
- Part: Connectors
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

FLT 4008 - SHORTLY AFTER TAKEOFF AT APPROXIMATELY 12,000 FEET MGL, RIGHT ENGINE BEGAN TO SURGE (ALL PARAMETERS).  CREW ELECTED TO SHUT DOWN RIGHT ENGINE AND RETURN TO FIELD.  AN EMERGENCY WAS DECLARED.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  OUT-STATION MAINTENANCE REMOVED, CLEANED, AND RE-INSTALLED ENGINE ELECTRICAL HARNESS CANNON CONNECTORS FROM THE FOLLOWING ENGINE SENSORS, ECU, NP, NH AND TQ IAW MM 71-10-00.  ENGINE GROUND RUNS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
